A zero sum differential game in a Hilbert space

Ghosh, Mrinal K. ; Nandakumaran, A. K. ; Mallikarjuna Rao, K. S. (2003) A zero sum differential game in a Hilbert space Journal of Mathematical Analysis and Applications, 283 (1). pp. 167-179. ISSN 0022-247X

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/S0022-247X(03)00266-X

Related URL: http://dx.doi.org/10.1016/S0022-247X(03)00266-X


We study a zero sum differential game of fixed duration in a separable Hilbert space. We prove a minimax principle and establish the equivalence between the dynamic programming principle and the existence of a saddle point equilibrium. We also prove sufficient conditions for optimality.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Differential Games; Optimal Strategy; Saddle Point Equilibrium; Hamilton-Jacobi-Isaacs Equation; Minimax Principle
ID Code:11864
Deposited On:13 Nov 2010 13:46
Last Modified:02 Jun 2011 07:38

Repository Staff Only: item control page